# SDR JR2R20170816050

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360213
- Condition: Corroded
- Location: Bs 1303-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED AT THE AFT LAVATORY SERVICE PANEL DOOR FWD LOWER CORNER.  REPAIRED THE SKIN IAW EA 25-2017-085.
